A 36-year-old male asked:
Finished a 12 week pegasus interferon treatment last friday... i had horrible side effects horrible. depression. seems to be bad still a week later?
1 doctor answer • 1 doctor weighed in
Dr. Mabria Loqmananswered
Bariatrics 40 years experience
Further evaluation: Depression is a common side effect of Pegasus. Consider short term anti-depressant
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Jul 30, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.